Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 580621, 7 pages
http://dx.doi.org/10.1155/2014/580621
Research Article

Applications of Fixed Point Theorems to Generalized Saddle Points of Bifunctions on Chain-Complete Posets

1Department of Mathematics, Shawnee State University, Portsmouth, OH 45662, USA
2College of Mathematics and Computer, Hebei University, Baoding, Hebei 071002, China

Received 15 January 2014; Accepted 14 March 2014; Published 9 April 2014

Academic Editor: Chong Li

Copyright © 2014 Jinlu Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. F. Bohnenblust and S. Karlin, “On a theorem of Ville,” in Contributions to the Theory of Games, Annals of Mathematics Studies, no. 24, pp. 155–160, Princeton University Press, Princeton, NJ, USA, 1950. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. Carl and S. Heikkilä, Fixed Point Theory in Ordered Sets and Applications: From Differential and Integral Equations to Game Theory, Springer, New York, NY, USA, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. N.-J. Huang and Y.-P. Fang, “On vector variational inequalities in reflexive Banach spaces,” Journal of Global Optimization, vol. 32, no. 4, pp. 495–505, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. I. V. Konnov and J. C. Yao, “On the generalized vector variational inequality problem,” Journal of Mathematical Analysis and Applications, vol. 206, no. 1, pp. 42–58, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. von Neumann and O. Morgenstern, Theory of Games and Economic Behavior, Princeton University Press, Princeton, NJ, USA, 1944. View at MathSciNet
  6. C. J. Zhang, Set-Valued Analysis with Applications in Economics, Sciences Press, Beijing, China, 2004 (Chinese).
  7. F. Giannessi, “Theorems of alternative, quadratic programs and complementarity problems,” in Variational Inequalities and Complementarity Problems, R. W. Cottle, F. Giannessi, and J. L. Lions, Eds., pp. 151–186, John Wiley & Sons, Chichester, UK, 1980. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. J. Li, “Several extensions of the Abian-Brown fixed point theorem and their applications to extended and generalized Nash equilibria on chain-complete posets,” Journal of Mathematical Analysis and Applications, vol. 409, no. 2, pp. 1084–1092, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  9. E. A. Ok, Order Theory, forthcoming.
  10. L. Xie, J. Li, and W. Yang, “Order-clustered fixed point theorems on chain-complete preordered sets and their applications to extended and generalized Nash equilibria,” Fixed Point Theory and Applications, vol. 2013, article 192, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  11. C. D. Aliprantis and O. Burkinshaw, Positive Operators, Springer, Dordrecht, The Netherlands, 2006. View at MathSciNet
  12. N. Dunford and J. T. Schwartz, Linear Operators—Part I, Wiley Classics Library, John Wiley & Sons, New York, NY, USA, 1988. View at MathSciNet
  13. J. Li, “Applications of fixed point theory to generalized Nash equilibria of nonmonetized noncooperative games on Banach lattices,” Nonlinear Analysis Forum, vol. 18, pp. 1–11, 2013. View at Google Scholar · View at MathSciNet